A note on the uniqueness of strong solution to the incompressible Navier-Stokes equations with damping

Zhong, Xin: A note on the uniqueness of strong solution to the incompressible Navier-Stokes equations with damping. Electronic journal of qualitative theory of differential equations 15. pp. 1-4. (2019)

[img] Cikk, tanulmány, mű
ejqtde_2019_015.pdf

Download (356kB)

Abstract

We study the Cauchy problem of the 3D incompressible Navier–Stokes equations with nonlinear damping term α|u| β−1u (α > 0 and β ≥ 1). In [J. Math. Anal. Appl. 377(2011), 414–419], Zhang et al. obtained global strong solution for β > 3 and the solution is unique provided that 3 < β ≤ 5. In this note, we aim at deriving the uniqueness of global strong solution for any β > 3.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations
Date: 2019
Number: 15
Page Range: pp. 1-4
ISSN: 1417-3875
DOI: https://doi.org/10.14232/ejqtde.2019.1.15
Uncontrolled Keywords: Navier-Stokes egyenlet
Additional Information: Bibliogr.: 4. p. ; összefoglalás angol nyelven
Date Deposited: 2019. May. 31. 06:03
Last Modified: 2019. May. 31. 06:03
URI: http://acta.bibl.u-szeged.hu/id/eprint/58102

Actions (login required)

View Item View Item